# SDR ABXA20250826199

- Difficulty date: August 26, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 104,378 hours, 46,619 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, R HYD SYSTEM QUANITY LOW.  AIRCRAFT RETURNED TO BLOCKS. (BTB).  MAINTENANCE REMOVED AND REPLACED HYDRAULIC FUSE ON RH ANTISKID MODULE OUT "D" POSITION.  OPERATIONAL AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
